It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • almost a month and still side effects? anyone else have this



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-11-2006, 05:48 AM   #1
    ternetzi
    Newbie
    (male)
     
    ternetzi's Avatar
     
    Join Date: Nov 2005
    Posts: 6
    ternetzi HB User
    almost a month and still side effects? anyone else have this

    started on 5mg of lexapro for a week then went to 10mg its saturday morning now this comming wendsday will be 3 weeks on 10mg almost a month counting the 5mg

    the side effects werent that bad at first (odd i know) yawning mostly its seems this last week i seem to get headaches EVERYDAY now they never get real bad but enough to take ibuprophen, and i dont like that because taking to much of it can hurt your stomach, and along with that i just feel sick,
    i can tell its helping big time with my anxiety, and i havent had a panic attack since ive been on it, but these recent side effects just make me miserable at work, and at home, and i dint really want to stop taking it as i know its helping
    please someone tell me they have had side effects after a couple of weeks and they go away

     
    Sponsors Lightbulb
       
    Old 02-11-2006, 09:38 AM   #2
    jinglebts
    Senior Veteran
    (female)
     
    Join Date: Mar 2003
    Location: ottawa, ontario, canada
    Posts: 2,203
    jinglebts HB Userjinglebts HB User
    Re: almost a month and still side effects? anyone else have this

    I had nausea from Zoloft that didn't go away for a month, so the doctor switched me to Paxil ... I think side effects should have disappeared after a month, or at least abated. On Paxil, I had no side effects.

    jb
    __________________
    keep the faith ...

    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Old 02-11-2006, 10:48 AM   #3
    hry33
    Senior Veteran
    (male)
     
    hry33's Avatar
     
    Join Date: Feb 2003
    Location: melbourne, vic, aust
    Posts: 7,368
    hry33 HB Userhry33 HB User
    Re: almost a month and still side effects? anyone else have this

    the side effects mostly go away when the med is working properly, which should be soon
    __________________
    Life is not a dress rehearsal

     
    Old 02-14-2006, 03:36 PM   #4
    ternetzi
    Newbie
    (male)
     
    ternetzi's Avatar
     
    Join Date: Nov 2005
    Posts: 6
    ternetzi HB User
    Re: almost a month and still side effects? anyone else have this

    im more worried about these daily headaches

     
    Old 02-14-2006, 04:05 PM   #5
    jinglebts
    Senior Veteran
    (female)
     
    Join Date: Mar 2003
    Location: ottawa, ontario, canada
    Posts: 2,203
    jinglebts HB Userjinglebts HB User
    Re: almost a month and still side effects? anyone else have this

    Well, in my opinion, you shouldn't have to take a medication daily (ibuprophen) to deal with the side effects of an anti-depressant (lexapro) when you've been on it for a month. I think it's time to call your doctor and at least tell him what's up.

    You can try another SSRI without a washout period. (A washout period is allowing the medication to leave your system, which takes in general about two weeks.) In case you don't know, tri-cyclic ADs and MAOIs and SSRIs only need washout periods if you are switching from one type (say, a tricyclic) to another (a MAOI or an SSRI). They are not necessary when you are switching within types. For example, you can go from lexapro to paxil to prozac to celexa (there are more, I know, but I don't recall their names -- all SSRIs) with no downtime.

    Some doctors recommend cross tapering -- you reduce the dosage of lexapro while increasing the dosage of a new drug. That works too.

    I understand that you're worried (I have anxiety disorder too, and would be terrified), but in my experience, you ought to be able to switch directly from one SSRI to another with no trouble. Alternativly, you can cross taper. It depends on the doctor.

    I do recommend that you call your doctor. (And in case you don't know, don't stop the lexapro suddenly.)

    I hope this helps.

    jb
    __________________
    keep the faith ...

    To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Bill control Pill and side effects, will they reoccur?? Charlottef23 Birth Control 0 04-23-2010 02:50 AM
    Day 9 On Chantix-still smoking, when will it 'kick in', no side effects... jaclynw00 Smoking Cessation 6 11-30-2008 01:40 PM
    loestrin 24 only one month and I am ready to stop, anyone else? MKGAL Birth Control 6 01-22-2007 11:21 AM
    Almost 1 Year-Still Pursuing Complete Recovery From Statin Side Effects Imacarbuff High Cholesterol 4 09-24-2006 03:09 PM
    moody @ that time of month julie39180 Depression 16 04-13-2005 06:36 PM
    I took Lexapro once and I'm still on it...miracle? Here's the whole story. dolphinboy Depression 2 05-06-2004 01:07 AM
    Accutane Report - Month and a half Skeet Acne 10 03-26-2004 04:25 PM
    sick and miserable until ovulation every month - anyone else? luvmyboys Women's Health 6 09-22-2003 03:21 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:25 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!